# SDR ERAA074627

- Difficulty date: June 19, 2001
- Submitted: July 23, 2001
- Operation: General aviation
- Aircraft: N296EH
- Make and model: Bolkms BO105S
- Aircraft serial: S849
- Aircraft time: 7,589 hours
- Engine: Allsn 250B*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 250C20B
- Part serial: CAE834164
- Condition: Seized
- Location: Engine
- Part time: 12,458 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPRESSOR LOCKED UP. PLASTIC ON CASE 1/2 MISSING. ACTION TAKEN:  INSTALLED SERVICEABLE CASE.
